# SDR UALA2010071202462

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 35,832 hours, 7,919 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Part number: S343T00339
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM LEFT JETTISON VLV NOZZLE AFTER REFUELING.  DUE TO RECENT HISTORY, INOPED LEFT JETTISON VLV PER MEL.  LEFT VLV CLOSED, C/B`S PULLED-CAPPED.   REPLACED LT JETTISON VALVE. OPS CK GOOD.
